# SDR HEEA954538

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 214040606005
- Condition: Rough
- Location: Hanger Assy
- Component: 214040600103
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

VIBRATION ON AIRCRAFT.  (ROUGH BEARING)
